Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having itchiness around vagina. Suggest some ointment - Online Doctor Chats

Date : 04-Jun-2013
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Doctor:Dr. XXXXXXX here
Doctor:How can I help you?
User:I has itchness around my vagina frm past three u suggest me any ointment for that
Doctor:May I know if your period is around the corner?
Doctor:Are you having any discharge?
User:its due on 26th of this month
User:i had white discharge when it started, but now i dont
Doctor:vaginal itching can occur due to few medical condition such as hormonal changes, vaginal dryness and infection.
User:its not fully around only two side of it...
Doctor:in the current circumstances i would suggest you to try antifungal cream such as "Candid B" to treat any fungal infection.
User:am washing that area daily with dettol...but of no use..
Doctor:And that should reduce/improve your symptoms.
Doctor:You will however need to see a doctor if any other symptom such as discharge follows the itching.
Doctor:Do not wash with dettol.
Doctor:They can cause irritation and worsen the itching.
Doctor:Try the candid B cream locally and see the response for next few days.
Doctor:If symptoms do not improve in 3-5 days, you would need a physical examination by a gynecologist.
User:will try the ointment u suggested...and get back to you..
User:how many times can i apply a day...may i know
Doctor:you can apply this twice or thrice a day which ever is feasible.
Doctor:You should find good response with twice a day application for 3-5 days.
User:Okay thank you doctor...
Doctor:Stop the cream if you develop rashes or profuse vaginal discharge.
Doctor:Have you followed?
Doctor:Do you have any other query?
User:No more query..will get back to go..if necessary...Thank you
Doctor:You are welcome.
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor